Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 17, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 4, 2011, 5:11 AM CDT for 4 counties in Illinois. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 5:11 AM CDT (10:11 UTC)
- Expired
- Apr 4, 2011, 5:46 AM CDT
- In force
- 35 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, IL, Crawford County, IL, Cumberland County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 110 km from the middle of the area, began a volume at 10:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 5:30 AM CDT | HAIL 0.75 | 8 S Martinsville, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 191 J/kg
- Mixed-layer CIN
- -426 J/kg
- Mixed-layer LCL
- 2183 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 363 m²/s²
- 0-3 km storm-relative helicity
- 578 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
942
WUUS53 KILX 041011
SVRILX
ILC023-033-035-079-041100-
/O.NEW.KILX.SV.W.0017.110404T1011Z-110404T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
511 AM CDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARK COUNTY IN EAST CENTRAL ILLINOIS...
NORTHWESTERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHEASTERN CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
NORTHERN JASPER COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 600 AM CDT.
* AT 507 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTHWEST OF HIDALGO...OR 7 MILES NORTH OF NEWTON...AND MOVING EAST
AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
MARSHALL...GREENUP...HAZEL DELL...CASEY...ANNAPOLIS...
MARTINSVILLE...WEST UNION...HUNT CITY...YALE...BELLAIR...ORANGE...
WEST YORK...YORK AND LINCOLN TRAIL STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3934 8759 3931 8762 3926 8760 3925 8758
3921 8758 3915 8766 3913 8766 3896 8820
3920 8831 3947 8754 3935 8754
TIME...MOT...LOC 1011Z 248DEG 51KT 3911 8813
WIND...HAIL 60MPH 1.00IN
$$
BAK2 follow-up statements
316
WWUS53 KILX 041028
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
528 AM CDT MON APR 4 2011
ILC035-079-041038-
/O.CAN.KILX.SV.W.0017.000000T0000Z-110404T1100Z/
JASPER IL-CUMBERLAND IL-
528 AM CDT MON APR 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CUMBERLAND AND
NORTHERN JASPER COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3934 8759 3931 8762 3926 8760 3925 8758
3921 8758 3915 8766 3913 8766 3904 8796
3918 8795 3918 8801 3931 8801 3947 8754
3935 8754
TIME...MOT...LOC 1028Z 248DEG 51KT 3919 8783
$$
ILC023-033-041100-
/O.CON.KILX.SV.W.0017.000000T0000Z-110404T1100Z/
CRAWFORD IL-CLARK IL-
528 AM CDT MON APR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLARK AND
NORTHWESTERN CRAWFORD COUNTIES UNTIL 600 AM CDT...
AT 525 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ANNAPOLIS...OR 14 MILES NORTHWEST OF ROBINSON...MOVING EAST AT 60
MPH.
LOCATIONS IMPACTED INCLUDE...
MARSHALL...MARTINSVILLE...WEST UNION...WEST YORK...YORK AND LINCOLN
TRAIL STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3934 8759 3931 8762 3926 8760 3925 8758
3921 8758 3915 8766 3913 8766 3904 8796
3918 8795 3918 8801 3931 8801 3947 8754
3935 8754
TIME...MOT...LOC 1028Z 248DEG 51KT 3919 8783
WIND...HAIL 60MPH 1.00IN
$$
BAK903
WWUS53 KILX 041046
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
546 AM CDT MON APR 4 2011
ILC023-033-041056-
/O.CAN.KILX.SV.W.0017.000000T0000Z-110404T1100Z/
CRAWFORD IL-CLARK IL-
546 AM CDT MON APR 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR CLARK AND NORTHWESTERN
CRAWFORD COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 3934 8759 3931 8762 3926 8760 3925 8758
3921 8758 3915 8766 3913 8766 3904 8796
3918 8795 3918 8801 3931 8801 3947 8754
3935 8754
TIME...MOT...LOC 1046Z 248DEG 51KT 3927 8752
$$
BAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:43 AM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Apr 4, 3:43 AM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 343 AM CDT MON APR 4 2011 .DISCUSSION... ISSUED 320 AM CDT MON APR 4 2011 COLD FRONT ON THE WAY THROUGH CENTRAL ILLINOIS THIS MORNING WITH LIMITED CONVECTION...SHOWERS...AND PLENTY OF WIND...BOTH IN ADVANCE OF THE FRONT AND BEHIND IT. PROGRESSION OF THE FRONT IS STILL NOT WELL AGREED UPON BY OPERATIONAL MODELS AND WITH PLENTY OF THE PRECIP BEING BEHIND AND ALONG THE BOUNDARY TO THE SW...WILL KEEP SOME RATHER SIG POPS IN FOR THE MORNING...BUT REDUCE THEM CONSIDERABLY IN THE AFTERNOON. MODELS THROUGH THE MED RANGE ACTUALLY NOT TO MUCH OF A SPREAD AND THE FORECAST IS MORE OR LESS A BLEND. TIMING DIFFERENCES THAT DO EXIST IN THE THU/THU NIGHT SYSTEM ARE SUBTLE AND STILL WITHIN THE SAME FCST PD. SHORT TERM...TODAY AND TONIGHT... BREEZY AND CONSIDERABLY COOLER WITH TEMPS SLOWLY DROPPING THROUGH THE AFTERNOON FOR THE SE...AND REMAINING RATHER STEADY FOR THE NWRN HALF OF THE FA. WINDY CONDITIONS TO CONTINUE BEHIND THE FRONT WITH A RATHER TIGHT PRESSURE GRADIENT STILL...AND SUSTAINED AND GUSTS APPROACHING ADVSY CRITERIA...BUT MOS GUID AND BUF KIT MOMENTUM XFER KEEPING IT JUST SHY OF HEADLINES. WILL MONITOR CLOSELY. PRECIP SLOWLY COMING TO AN END FROM WEST TO EAST...AND THOUGH MUCH OF IT SHOULD CLEAR BY 18Z...KEEPING SOME POPS THROUGH THE AFTERNOON IN THE EAST MOSTLY TO BLEND AND COVER ANY REMNANT SHOWERS WITH A SLOWING BOUNDARY. TONIGHT COOLER ACROSS THE BOARD WITH LOWS AT OR JUST BELOW FREEZING. LONG TERM...TUESDAY THROUGH FRIDAY... SLOW RISE IN TEMPS AGAIN...WITH ALL OPERATIONAL MODELS HINTING AT A PASSING WAVE JUST NORTH OF CWA FOR TUESDAY NIGHT INTO WED MORNING. BOTH 00Z ECMWF AND 00Z NAM/WRF KEEP THE PRECIP WELL NORTH. NOTHING JUST YET IN THE GRIDS...BUT WILL HAVE TO KEEP AN EYE OUT FOR ACTUAL REPRESENTATION OF THIS PARTICULAR WAVE IN STRETCHING OUT FLOW WITH A MORE ZONAL LOOK. CURRENTLY OFF PAC COAST...WILL HAVE TO SEE IF SUBSEQUENT MODEL RUNS PERSIST. NEXT ISSUE HOLDS OFF UNTIL THURSDAY. FASTER AND MORE AGGRESSIVE GFS MAINTAINS RAIN AFTER 12Z...ECMWF HOLDING OFF UNTIL AFTER 18Z. TEND TO LIKE THE ECMWF AS THE NAM/WRF IS ALSO COMING IN ON THE SIDE OF THE SLOWER SOLN. EITHER WAY...THURSDAY AFTERNOON AND INTO THURSDAY EVENING RATHER WET IN THE MODEL REPRESENTATIONS BUT HAVE TENDENCY TO BELIEVE THAT THE LLVL MOISTURE IS OVERDONE...AGAIN. WHEREAS THE RAIN IS MORE AND MORE LIKELY...THE QPF IS STILL SUSPECT...AND THE FASTER SOLN A LITTLE LESS LIKELY WITH PLENTY OF DRY AIR IN PLACE...AND THE SRLY FLOW BEFORE THE SYSTEM APPROACH IS MORE SWRLY...NOT STRAIGHT OFF THE GULF. HJS && .AVIATION... ISSUED 1218 PM CDT SUN APR 3 2011...FOR THE 06Z TAFS THE LINE OF STORMS HAS GENERALLY DIMINISHED AS IT HAS ARRIVED IN OUR WESTERN CWA. WILL STILL KEEP A 2 HOUR WINDOW OF TEMPO FOR MVFR CIGS/VIS AS THE COLD FRONT PROGRESSES EAST. THE LINE IS BROKEN INTO SEGMENTS...SO CONFIDENCE IS NOT HIGH THAT EACH SITE WILL REACH THAT MVFR CRITERIA. THE STRONGEST STORM APPROACHING THE AREA IS EXPECTED TO AFFECT SPI BY 0630Z AND DEC BY 0745Z...IF IT HOLDS TOGETHER. STRONG WINDS WOULD BE THE MAIN HAZARD...WITH HAIL POSSIBLE. WINDS BEHIND THE FRONT ARE LOOKING STRONGER THAN PREVIOUSLY FORECAST. WE COULD SEE WINDS OVER 30 KT AT ALL TAF SITES BY 12Z- 15Z...ESPECIALLY INCREASING AS MIXING EXTENDS INTO THE LOWER TROPOSPHERE. MVFR CLOUDS MAY LINGER THROUGH MUCH OF THE DAY...BUT PRECIP SHOULD DIMINISH BY 17Z-18Z. WE KEPT VCSH TOMORROW MORNING...BUT CONFIDENCE IS LOW THAT MEASURABLE PRECIP WILL OCCUR VERY FAR BEHIND THE LINE OF STORMS. NORTHWEST WIND GUSTS SHOULD DIMINISH BELOW 20KT AFTER 00Z MONDAY EVENING. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 4, 2:07 AM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 207 AM CDT MON APR 4 2011 ILZ027>031-036-037-040-041-047>050-041100- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 207 AM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...REST OF TONIGHT A FEW THUNDERSTORMS WILL STILL BE POSSIBLE THE REST OF THE NIGHT...BUT NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NORTHWEST WINDS BEHIND THE FRONT WILL GUST FROM 30 TO 35 MPH ON MONDAY. PERIODIC THUNDERSTORM CHANCES WILL OCCUR TOWARD THE END OF THE WEEK...FROM THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THE REST OF THE NIGHT. ILZ038-042-043-051>053-041100- CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-SANGAMON- 207 AM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...REST OF TONIGHT SCATTERED THUNDERSTORMS WILL STILL BE POSSIBLE THE REST OF THE NIGHT...BUT NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NORTHWEST WINDS BEHIND THE FRONT WILL GUST FROM 30 TO 35 MPH ON MONDAY. PERIODIC THUNDERSTORM CHANCES WILL OCCUR TOWARD THE END OF THE WEEK...FROM THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THE REST OF THE NIGHT. ILZ044>046-054>057-061>063-066>068-071>073-041100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 207 AM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...REST OF TONIGHT SCATTERED THUNDERSTORMS WILL STILL BE POSSIBLE THE REST OF THE NIGHT...BUT NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL CONTINUE INTO MONDAY MORNING...BUT WILL DIMINISH BY MIDDAY AS THE FRONT PUSHES FURTHER AWAY FROM THE REGION. PERIODIC THUNDERSTORM CHANCES WILL OCCUR TOWARD THE END OF THE WEEK...FROM THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THE REST OF THE NIGHT. SHIMON
In the hours before
Special weather statement, Apr 4, 12:11 AM CDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1211 AM CDT MON APR 4 2011
ILZ027>030-036-040600-
FULTON-KNOX-MARSHALL-PEORIA-STARK-
1211 AM CDT MON APR 4 2011
...SIGNIFICANT WEATHER ALERT FOR KNOX...NORTHERN FULTON...
NORTHWESTERN MARSHALL...PEORIA AND SOUTHERN STARK COUNTIES UNTIL 100
AM CDT...
AT 1204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS WEST OF A LINE FROM TABLE
GROVE...TO CANTON...TO HENRY...MOVING NORTHEAST AT 50 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THESE
STORMS.
PEOPLE IN FULTON...KNOX...MARSHALL...PEORIA AND STARK COUNTIES...
INCLUDING THE CITIES OF TRIVOLI...HANNA CITY...PEORIA AND DUNLAP...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
LAT...LON 4113 8954 4069 8961 4059 8969 4035 9043
4111 9043
TIME...MOT...LOC 0509Z 245DEG 42KT 4072 8990
AEJLocal storm report, Apr 4, 12:13 AM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1213 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND GST N CANTON 40.56N 90.04W
04/04/2011 M58 MPH FULTON IL TRAINED SPOTTER
&&
25Special weather statement, Apr 4, 12:25 AM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1225 AM CDT MON APR 4 2011
ILZ036-040-041-047>051-040615-
CASS-FULTON-MASON-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT-
1225 AM CDT MON APR 4 2011
...SIGNIFICANT WEATHER ALERT FOR CASS...MASON...MENARD...NORTHERN
MORGAN...NORTHERN SCOTT...NORTHWESTERN SANGAMON...SCHUYLER AND
SOUTHERN FULTON COUNTIES UNTIL 115 AM CDT...
AT 1223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS EXTENDING FROM BROOKLYN...TO
RUSHVILLE...TO NAPLES...MOVING EAST AT 65 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LITTLETON...
CHAPIN...
BEARDSTOWN...
BROWNING...
BLUFF SPRINGS...
ARENZVILLE...
OTHER LOCATIONS AFFECTED INCLUDE...CAMDEN...OXVILLE...FREDERICK...
MERRITT...RAY AND CONCORD.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4029 9076 4028 9046 4036 9045 4048 8998
4028 8970 3987 8958 3967 9059 3979 9060
3982 9058 3988 9059 3992 9054 3998 9052
3997 9059 4005 9063 4024 9092
TIME...MOT...LOC 0524Z 252DEG 55KT 4021 9075 4007 9054
3977 9057
AEJLocal storm report, Apr 4, 3:04 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
304 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM HAIL HOOPESTON 40.47N 87.67W
04/04/2011 E0.25 INCH VERMILION IL EMERGENCY MNGR
0255 AM TSTM WND GST HOOPESTON 40.47N 87.67W
04/04/2011 E53 MPH VERMILION IL EMERGENCY MNGR
&&
BAKLocal storm report, Apr 4, 3:05 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
305 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM HAIL CATLIN 40.07N 87.71W
04/04/2011 E0.50 INCH VERMILION IL EMERGENCY MNGR
&&
BAKLocal storm report, Apr 4, 3:38 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
338 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND GST N CANTON 40.56N 90.04W
04/04/2011 M58.00 MPH FULTON IL TRAINED SPOTTER
0250 AM HAIL CATLIN 40.07N 87.71W
04/04/2011 E0.50 INCH VERMILION IL EMERGENCY MNGR
0255 AM HAIL HOOPESTON 40.47N 87.67W
04/04/2011 E0.25 INCH VERMILION IL EMERGENCY MNGR
0255 AM TSTM WND GST HOOPESTON 40.47N 87.67W
04/04/2011 E53.00 MPH VERMILION IL EMERGENCY MNGR
&&
BAKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 11:20 PM CDT | Special Weather Statement | ILX | Marshall | 25 min |
| Apr 4, 12:11 AM CDT | Special Weather Statement | ILX | Fulton, Knox, Peoria, Stark | 49 min |
| Apr 4, 12:25 AM CDT | Special Weather Statement | ILX | Cass, Mason, Menard, Schuyler | 50 min |
| Apr 4, 12:41 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Logan, Mason, Menard, Peoria and 2 more | 49 min |
| Apr 4, 8:08 AM CDT | Special Weather Statement | ILX | Clark, Crawford | 52 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.